# SDR SWIA2019012945479

- Difficulty date: December 16, 2018
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 40,321 hours, 25,266 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND INTERNAL DOUBLER DENTED AROUND EXT POWER RECEPTICLE. (C-CHECK) RO: 01/28/2019 REPAIRED FUSELAGE SKIN AND INTERNAL DOUBLER IAW SRM AND REO.
